Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Remedy for hair fall, dandruff - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   Hi
Doctor :   DR.XXX here
Doctor :   please proceed with your health query
User :   I had a query regarding hair loss.. Would you be able to advise me on that?
Doctor :   yes, please proceed. I will help you with my expertise, if needed I recommend you specialist.
User :   I am 29 years old and am having a lot of hair loss over the last month. There has been no sudden change in my lifestyle, eating habits or any other factor. I exercise regularly and am not taking any medication either. There has also been no change in my work pressure and work related stress/tension is minimal.
User :   Are you there?
Doctor :   yes, I was waiting for your response
Doctor :   let me read what you ahve typed
Doctor :   *have
Doctor :   how many hairs do you lose per day approximately?
Doctor :   have you changed any hair care products?
User :   50 approx whereas earlier it was 8-10
Doctor :   is the hairloss gone worse in this last one month? or has it started since last one month?
User :   started since last one mont and gotten worse over last one week
Doctor :   ok. losing about 50-100 strands per day is considered to be normal, it usually happens with weather changes
Doctor :   do you have dandruff or any scalp infection?
Doctor :   is the hair loss diffuse or patchy in nature?
User :   it appears to be defuse
User :   diffuse*
User :   I had started using satinique shampoo from amway but switched back to my regular shampoo (heads & shoulders) over last week as I thought that might be the reason for hair loss but it hasn''t had any impact
User :   I get dandruff but if I shampoo regularly (head and shoulders or clinic plus) than it stays under control
Doctor :   if dandruff is a problem, then hair loss can be attributed to it. if the regular shampoos are not keeping it under control and you are having recurrences, then
Doctor :   you will need medicated shampoos and oral treatment for eradicating it
Doctor :   dandruff is usually caused by fungal infection of scalp.
User :   okay
User :   which shampoo would u recommend?
Doctor :   Nizral shampoo can be used every alternate day for 4-6 weeks
Doctor :   if it fails, then oral treatment with antifungals would be necessary
User :   I will try that
User :   would you advise anything else?
Doctor :   if it is more, then the shampoo needs to be combined with oral medication use for complete and better effect.
Doctor :   I would recommend you to get scalp examined by dermatologist
Doctor :   to know the extent of the problem
User :   okay
User :   Are there any particular food/vegetables that would help in this?
Doctor :   having increase in fruits and vegetables in form of salads with use of olive oil is known to help a little
User :   does higher vitamin c intake help?
Doctor :   to some extent. Take Tab Biotin forte 1 tab daily after lunch, it prevents hairloss and premature greying too
User :   Thanks for your time. I will try Nizral shampoo and Biotin tab for aa few weeks and will consult a specialist if that doesn't have the desired effect.
Doctor :   ok.
Doctor :   is there anything else I can help you with?
User :   No.. Thank for your time.
User :   Bye
Doctor :   thanks for consulting me. bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor